# SDR A6WA202210028311

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 601R31527217
- Part serial: NSA
- Condition: Corroded
- Location: Pax Door Sill
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HANDLE CUP IS CORRODED. MARKED ****AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND INSTALLED NEW PAX DOOR FWD HANDLE CUP REF CRJ-200-SRM 51-42-06 AND BOMBARDIER DRAWING 601R31527 REV AM
